# SDR 9804279302

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- Engine: Pwa JT8D217
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39279621
- Condition: Failed
- Location: Rt Engine
- Part time: 36,010 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE AT 20,000 FEET, THE RIGHT ENGINE START VALVE OPEN LIGHT ILLUMINATED.  CREW SHUT DOWN THE RIGHT ENGINE, DIVERTED TO RST, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE START VALVE, OPERATIONAL CHECK OK.
